# SDR ASAA2021072235495

- Difficulty date: July 22, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 52,809 hours, 15,770 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1077157
- Condition: Intermittent
- Location: Rt Ram Air Inlet
- Part time: 70,692 hours, 30,828 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATES ON MASTER RECALL, EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. PZTC BITE SHOWING INTERMITTENT RH RAM AIR ACTUATOR FAULT. REMOVED AND REPLACED RIGHT HAND # 2 RAM AIR INLET ACTUATOR REF B737-800 AMM 21-51-21. OPS CHECK GOOD.
